# SDR DALA2025042203128

- Difficulty date: April 16, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N511DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 10979
- Aircraft time: 11,375 hours, 2,762 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5011 GOT A DECENT OUT OF 13,000 FT NOTICED A VERY STRONG ODOR SMELL IN THE FLIGHT DECK - CONTINUED ALL THE WAY TILL TOUCH DOWN. CORRECTIVE ACTION: C/W MD LOG 0913482 AND ALL ODI PROCEDURES C/W. SEE LOGPAGE 0913482 FOR CORRECTIVE ACTION (7150610)
